# SDR ABXA070074

- Difficulty date: March 15, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 57,978 hours, 53,007 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 991556153
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO, AFT BULKHEAD WEB AND ANGLE EXFOLIATED AT RIGHT BUTT LINE 4 INCHES AT BOTTOM SIDE.  REPAIRED DAMAGED IAW ABX ENGINEERING TO DUPLICATE PRODUCTION SPLICE IAW DACO DWG 9915561 AND DC9 SRM 51-30-0.
